# SDR YENA2023112901483

- Difficulty date: November 26, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 78,707 hours, 28,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL LOC. BTW FR 66 TO FR 68 STR 23L AT AFT GALLEY ARE A (REFER TO THE MPD TASK 534195-01); (RESOLVED ON W/O: 1249043 TASKCARD: NR-00029 ) REFERENCE AEROMAN WO 2023 275/1 NR 2023 556978. PERFORMED PERMANENT REPAIR ON LOWER SILL LOC. BTW FR 66 TO FR 68 STR 23L AT AFT GALLEY AREA AND REPAIR CATEGORY A , IAW. A320 SRM 53-41-14-300-001 STEP 2.A (1) TRHRU (22), FIG 001 (SHEET 3) REPAIR PRINCIPLE 5, TOOL USED: CALIPER; P/N 500-196-30, S/N A21125629,DUE DATE MAR-04-2024, RADIUS GAUGE; P/N 2204A65, S/N AE-411308 DUE DATE MAY-03-2024, BASCULA; P/N CR5200, S/N 8342514514 DUE DATE MAR-13-2024. DONE BY C. ORTIZ 8641421, CHECKED BY S. ALAS 8603011 INSP BY N. CARPIO RII STAMP 220.
